# SDR ZW0A0102312

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, STA 1152 BETWEEN LONGERON 30 AND 29R THE INTERCOSTAL WAS CORRODED.  REMOVED CORROSION PER SRM 6-80-01.  INSTALLED INTERCOSTAL AT STA 1152, BETWEEN LONGERON 30 AND 29R PER SRM 51-30.
